# SDR IPXA2018040928331

- Difficulty date: April 8, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 19,314 hours, 11,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772527208
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLAGE SKIN DAMAGE AT FRAME 20A, STRINGER 28R.  REPAIRED IAW EO A300-5330-66896 C.
